Tennessee, 2008Tornadoes and Flash Flooding in Tennessee, January 8, 2008
January 8, 2008 · NWS MEG · 16 events in 6 counties and zones
Strong upper low pressure system in addition to a cold front moved into West Tennessee during the afternoon and evening hours of January 8, 2008. Showers and thunderstorms developed ahead of the system.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $300,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong upper low pressure system in addition to a cold front moved into West Tennessee during the afternoon and evening hours of January 8, 2008. Showers and thunderstorms developed ahead of the system. Some of the storms became severe and produced large hail, damaging winds, flash flooding and isolated tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jan 8, 10:46 AM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Jan 8, 10:46 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1046 AM CST TUE JAN 8 2008
.DISCUSSION...
A COLD FRONT LOCATED ACROSS CENTRAL ARKANSAS AND SOUTHEAST
MISSOURI WAS PRODUCING SEVERE WEATHER THIS MORNING. WE HAVE PRELIMINARY
REPORTS OF PENNY SIZED HAIL AND WIND DAMAGE FROM LITTLE ROCKS AREA
OF RESPONSIBILITY. A TORNADO WATCH IS IN EFFECT UNTIL 4 PM CST FOR
MUCH OF THE MID SOUTH. MESOSCALE ANAYLSIS INDICATED SBCAPE VALUES
BETWEEN 500-1000 J/KG AND 0-3KM HELICITY VALUES OF UP TO 550
M2/S2. EXPECT THE COLD FRONT TO MOVE EASTWARD DURING THE DAY WITH
A CONTINUED THREAT OF DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES. THE PRODUCT SUITE WAS UPDATED EARLIER THIS MORNING.
&&
.PREV DISCUSSION... /ISSUED 456 AM CST TUE JAN 8 2008/
DISCUSSION...SURFACE ANALYSIS THIS MORNING PLACES A COLD FRONT
FROM NORTHEAST MISSOURI BACK THROUGH SOUTH CENTRAL OKLAHOMA.
REGIONAL WSR-88D RADAR HAS SHOWN CONVECTIVE ACTIVITY REMAINING
WELL UPSTREAM OF THE MID SOUTH AND MOVING NORTHEAST AS SURFACE AND
SOUTHWEST UPPER LEVEL FLOW REMAIN NEARLY PARALLEL. TEMPERATURES
ACROSS THE MID SOUTH THIS MORNING REMAIN WELL ABOVE NORMAL AND
VERY MILD WITH MANY LOCATIONS IN THE 60S. MAIN CONCERNS IN THIS
FORECAST PACKAGE IS SEVERE THUNDERSTORM POTENTIAL TODAY INTO
TONIGHT AND WIND ADVISORY POTENTIAL.
TODAY AND TONIGHT...WATER VAPOR SATELLITE TRENDS/UPPER AIR
PROFILERS INDICATE SEVERAL SHORTWAVES EMBEDDED WITHIN SOUTHWEST
FLOW ALOFT ACROSS THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY.
SHOWERS AND THUNDERSTORMS WILL INCREASE AS A 80KT 500 MB MID LEVEL
JET STREAK MOVES FROM THE SOUTHERN PLAINS INTO THE MIDDLE
MISSISSIPPI VALLEY TODAY. 700-500 MB LAYER MID LEVEL LAPSE RATES
WILL REMAIN MODERATELY STEEP AROUND 6.5 C/KM...WITH MOST UNSTABLE
CAPE VALUES AROUND 1100 J/KG. 700 MB DEWPOINT DEPRESSIONS AT 10C
OR GREATER ALONG WITH SUFFICIENT UNIDIRECTIONAL UPPER LEVEL WINDS
SUGGEST CONVECTIVE MODE WILL BE PRIMARILY IN THE FORM OF LINE
SEGMENTS. 0-1 KM STORM RELATIVE HELICITY VALUES REMAINING ABOVE
300 M2/S2...0-6KM BULK SHEAR VALUES AROUND 60KTS...AND BACKING
SURFACE WINDS MAY SUPPORT TORNADIC POTENTIAL WITHIN THE SEGMENTS.
SHOWER AND THUNDERSTORM ACTIVITY SHOULD END BY MID TO LATE EVENING
ACROSS THE MID SOUTH AS HIGH PRESSURE BUILDS INTO THE REGION.
WEDNESDAY AND BEYOND...HIGH PRESSURE WILL BRING RAIN FREE WEATHER
TO THE MID SOUTH WEDNESDAY. HOWEVER THE SURFACE BOUNDARY WILL MOVE
BACK NORTH AS A WARM FRONT WEDNESDAY NIGHT WITH RAIN CHANCES
MAINLY ACROSS NORTHEAST MISSISSIPPI. A TRAILING COLD FRONT WILL
PRODUCE ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE FORECAST AREA THURSDAY. HIGH PRESSURE WILL BUILD BACK IN
THURSDAY NIGHT AND FRIDAY. ADDED SLIGHT CHANCES FOR RAIN SUNDAY AS
ANOTHER UPPER LEVEL TROUGH MOVES THROUGH THE LOWER MISSISSIPPI VALLEY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 71 44 59 45 / 100 40 10 10
MKL 71 39 58 42 / 100 60 10 10
JBR 69 37 54 39 / 100 20 10 10
TUP 72 46 60 48 / 80 80 10 30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
CJC/RJOHazardous weather outlook, Jan 8, 1:53 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CST TUE JAN 8 2008
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-092200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
153 PM CST TUE JAN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR MOST OF THE MID SOUTH
THROUGH THIS EVENING. TORNADO WATCH 9 IS IN EFFECT FOR PORTIONS OF
EAST ARKANAS...WESTERN TENNESSEE AND NORTHERN MISSISSIPPI THROUGH
9 PM CST. THE COLD FRONT RESPONSIBLE FOR THE THREAT OF DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL MOVE ACROSS THE
AREA THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
THE MID SOUTH AMATEUR RADIO NETWORK HAS BEEN ACTIVATED. ALL MID
SOUTH SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE
MEMPHIS WEATHER FORECAST OFFICE THROUGH THIS EVERNING.
OKULSKI
In the hours before
Local storm report, Jan 8, 11:32 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND GST 5 W BLACK ROCK 36.11N 91.20W
01/08/2008 M61 MPH LAWRENCE AR TRAINED SPOTTER
TRAINED SPOTTER RECORDED A 61 MPH WIND GUST ON
ANEMOMETER.
&&
CCD/JKTSpecial weather statement, Jan 8, 12:38 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1238 PM CST TUE JAN 8 2008
ARZ035-048-049-081945-
CROSS AR-LEE AR-ST. FRANCIS AR-
1238 PM CST TUE JAN 8 2008
THIS SIGNIFICANT WEATHER ALERT IS FOR...
CROSS COUNTY IN EASTERN ARKANSAS...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 13 MILES NORTHWEST OF WHEATLEY TO 15 MILES SOUTHWEST OF
GARRET GROVE AT 1238 PM CST...MOVING NORTHEAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN CROSS...LEE AND ST. FRANCIS COUNTIES...INCLUDING THE CITIES
OF FORREST CITY...MADISON...MARIANNA...PALESTINE...PARKIN AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT IS IN EFFECT UNTIL 145 PM CST.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jan 8, 1:53 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CST TUE JAN 8 2008
MSZ001-007-TNZ088-082100-
DE SOTO MS-TUNICA MS-SHELBY TN-
153 PM CST TUE JAN 8 2008
THIS SIGNIFICANT WEATHER ALERT IS FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 23 MILES NORTHWEST
OF LAKE CORMORANT TO 20 MILES NORTHWEST OF NORTH TUNICA AT 155 PM
CST...MOVING NORTHEAST AT 50 MPH AND APPROACHING
DESOTO...SHELBY...AND TUNICA COUNTIES.
PEOPLE IN DESOTO...SHELBY AND TUNICA COUNTIES...INCLUDING THE CITIES
OF BARTLETT...GERMANTOWN...HERNANDO...HORN LAKE...MIDTOWN
MEMPHIS...MILLINGTON...OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR
THIS STORM CLOSELY. DAMAGING WINDS OF 60 MPH OR GREATER WILL BE
POSSIBLE WITH THIS LINE OF SEVERE THUNDERSTORMS AS IT MOVES INTO
THIS AREA. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 300 PM
CST.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Event by event
6 thunderstorm wind, 4 flash flood, 4 hail, 2 tornado. Local standard time, as filed.
Flash Flood, Shelby
- When
- January 8, 2:30 PM CST to 4:30 PM CST
- Where
- Shelby County, 2.32 mi W of Memphis to 1.77 mi NNW of Memphis
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.134, -90.061
Heavy rain produced flash flooding in Memphis. Several streets and intersections were flooded, in particular, Front Street and Butler Avenue, Madison Avenue and Interstate 240 along with Kerr Avenue and Elvis Presley Boulevard.
Flash Flood, Shelby
- When
- January 8, 2:30 PM CST to 4:30 PM CST
- Where
- Shelby County, 1.2 mi NE of Raleigh to 1.17 mi NE of Raleigh
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.213, -89.916
Heavy rain produced flash flooding at the intersection of Austin Peay Highway and Coleman Road in Raleigh.
Thunderstorm Wind, Shelby
- When
- January 8, 2:40 PM CST to 2:50 PM CST
- Where
- Shelby County, 2 mi NW of Memphis to 7 mi E of Memphis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.151, -90.045
Straight line winds knocked down several traffic signals and wires from Downtown Memphis to East Memphis.
Hail, Shelby
- When
- January 8, 2:45 PM CST to 2:50 PM CST
- Where
- Shelby County, 2 mi NW of Memphis
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 35.151, -90.045
Hail, Shelby
- When
- January 8, 2:55 PM CST to 3:00 PM CST
- Where
- Shelby County, Bartlett
- Measured
- 1 in hail
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 35.200, -89.880
Tornado, Lauderdale
- When
- January 8, 2:58 PM CST to 3:03 PM CST
- Where
- Lauderdale County, 0.63 mi NE of Double Bridges to 1.99 mi ENE of Poplar Grove
- Rating
- EF1
- Path length
- 4.35 mi
- Path width
- 25 yd
- Continued into
- Dyer, Tn (MEG)
- Property damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.907, -89.462
The tornado touched down along Highway 88 about 4 miles west-northwest of Halls. A mobile home was shifted from its foundation and destroyed. The tornado continued east-northeast and crossed Double Bridges Road where it caused significant roof damage to one home and destroyed an outbuilding of another home. The tornado continued across Mill Creek Road to Church Road where three homes were damaged. The roof was blown off of one home and completely destroyed the kitchen area. The other two homes suffered roof damage, fence damage and a collapsed garage. The tornado continues east-northeast and reached its maximum intensity as it moved across Highway 51 in the Poplar Grove Community. The damage was rated as a strong EF1 tornado with winds of 110 mph. There was significant structural damage to one home with the complete loss of the roof. The house was also shifted off its foundation. A machine shed was also destroyed. Many trees were snapped and uprooted along the entire path of the tornado. In addition, several power lines were knocked down. The tornado then moved into Dyer County.
Tornado, Dyer
- When
- January 8, 3:03 PM CST to 3:06 PM CST
- Where
- Dyer County, 0.76 mi NNE of South Fork to 0.9 mi NW of Bonicord
- Rating
- EF1
- Path length
- 3.46 mi
- Path width
- 25 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.941, -89.397
This tornado continued from Lauderdale County into Dyer County crossing Highway 210 where trees were snapped and uprooted. The tornado then crossed Holmes Road near the Fowlkes Community. A home suffered minor damage with windows blown out and debris thrown into trees. More trees were snapped. The tornado weakened and continued east-northeast across Pond Creek to Ashley Road where it damaged a mobile home. The tornado then lifted just to the east-northeast and the damage path ended.
Thunderstorm Wind, Shelby
- When
- January 8, 3:10 PM CST to 3:15 PM CST
- Where
- Shelby County, 1.54 mi SW of Bartlett to 1.49 mi SW of Bartlett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.183, -89.897
Straight line winds knocked down traffic light signals and wires at the intersection of Covington Pike and Covington Way.
Flash Flood, Shelby
- When
- January 8, 3:45 PM CST to 4:45 PM CST
- Where
- Shelby County, 1.7 mi SW of Cordova to 1.57 mi SW of Cordova
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 35.131, -89.799
Heavy rain produced flash flooding at the intersection of Walnut Grove Road and Germantown Parkway in Cordova.
Hail, Weakley
- When
- January 8, 4:25 PM CST to 4:30 PM CST
- Where
- Weakley County, Palmersville
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.420, -88.580
Thunderstorm Wind, Madison
- When
- January 8, 4:25 PM CST to 4:30 PM CST
- Where
- Madison County, 8.66 mi SW of Lavinia to 8.55 mi SW of Lavinia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 35.762, -88.780
Straight line winds knocked down trees in Northern Madison County.
Hail, Madison
- When
- January 8, 4:28 PM CST to 4:33 PM CST
- Where
- Madison County, 1.28 mi NNW of Gilmore
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.696, -88.831
Thunderstorm Wind, Weakley
- When
- January 8, 4:30 PM CST
- Where
- Weakley County, 0.83 mi SSE of Dresden to 1.24 mi SE of Dresden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 36.289, -88.716
Straight line winds knocked down trees in Dresden.
Thunderstorm Wind, Decatur
- When
- January 8, 6:05 PM CST to 6:10 PM CST
- Where
- Decatur County, 2.1 mi SW of Yellow Spgs to 1.95 mi SW of Yellow Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 35.801, -88.160
Straight line winds knocked down trees blocking Holladay Road in Northwest Decatur County.
Thunderstorm Wind, Decatur
- When
- January 8, 6:13 PM CST to 6:18 PM CST
- Where
- Decatur County, 0.73 mi N of Dunbar to 0.93 mi NE of Dunbar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 35.461, -88.150
Straight line wind knocked down trees blocking Highway 114 in Southern Decatur County.
Flash Flood, Decatur
- When
- January 8, 6:30 PM CST to 6:50 PM CST
- Where
- Decatur County, 0.1 mi ENE of Parsons to 0.22 mi ESE of Parsons
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.650, -88.128
Heavy rain produced flash flooding on Tennessee Avenue in Parsons.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, January 8 to 11, 20082 deaths · 1 injured · $3.7 million · 12 events
- Tornadoes and Hail in Arkansas, January 8, 20081 death · 2 injured · $5.5 million · EF2 · 14 events
- Flash Flooding and Flooding in Illinois, January 8 to 11, 20081 death · 1 injured · $6.0 million · 14 events
- Flash Flooding and Flooding in Indiana, January 8 to 10, 20081 death · $3.4 million · 8 events
- Flooding in Indiana, January 8 to 23, 2008$13 million · 26 events
- Tornadoes and Hail in Mississippi, January 8, 20081 injured · $886,000 · EF1 · 33 events
- Tornadoes and Hail in Arkansas, January 8, 2008$240,000 · EF1 · 10 events
- Tornado and Flood in Missouri, January 8, 2008$255,000 · EF1 · 3 events
- High Wind and Strong Wind in Kentucky, January 8 to 9, 2008$177,000 · 52 kt wind · 27 events
- Lightning Strike and Strong Wind in Texas, January 8, 20082 injured · $201,000 · 2 events
- Flash Flooding in Indiana, January 8 to 9, 2008$130,000 · 17 events
- Damaging Winds in Ohio, January 8 to 9, 2008$67,000 · 50 kt wind · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 76436, 76437, 76230, 76223, 76233, 76269, 76301, 76318, 76438, 76329, 76345, 76335, 76339, 76359, 76363, 76439.